MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 196791385
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, revision surgery was done due to spinal hardware failure, a broken rod on the left side at the region of l5-s1.The broken rod was explanted and replaced.It was initially implanted on (b)(6) 2017.The procedure and patient outcome were unknown.Concomitant device reported: unknown set screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) exp5.5 385mm contour cocr rod.This is report 1 of 1 for (b)(4).

Brand Name
EXP5.5 385MM CONTOUR COCR ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9606647
Report Number1526439-2020-00401
Device Sequence Number524247
Product Code NKB
UDI-Device Identifier10705034295305
UDI-Public(01)10705034295305
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082942
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196791385
Device Catalogue Number196791385
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date01/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR